# SDR AALA2006054

- Difficulty date: March 5, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Disconnected
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ORD - INFLIGHT UPON LIFTOFF THE RIGHT HAND WING FELT EXTREMELY HEAVY AND HAD TO IMPUT RUDDER AND WING TRIM TO LEVEL AIRCRAFT.  ON CLIMBOUT NOTICED THE LEFT MAIN TANK AT 1800 POUNDS AND THE RIGHT MAIN TANK AT 9800 POUNDS AND 8500 POUNDS CENTER.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  FOUND FUEL FEED LINE DISCONNECTED FROM LEFT WING TANK TO CENTER TANK.  CONNECTED GAMMA FITTING FOR FUEL FEED LINE FROM LEFT WING TANK TO CENTER TANK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
